MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAOP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Additional information was requested, but not received.A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
A user facility in france reported capsular rupture.Additional information has been requested but not received.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd
clearwater, FL 33759
7277246600
MDR Report Key17168996
Report Number0001313525-2023-70072
Device Sequence Number6574800
Product Code HQL
UDI-Device Identifier10757770485977
UDI-Public(01)10757770485977(17)251130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberADAPTAOP
Device Catalogue NumberADAPTAOP2050
Device Lot Number1273603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown